Share ConsumerLab.com's information with family and friends — or just send to yourself. Simply provide an email address below.
You must provide a valid email address.
Your email address*:
Your name*: Send me a copy
Email Address where it's going*:
*Addresses and name will only be used for sending this message.
Additional message (optional):
Your message has been sent. Thanks for sharing!
Question: After several weeks of taking a vitamin C supplement, my wife noticed blood in her urine along with difficult and painful urination. This stopped a week after discontinuing the supplement, but started again when she resumed taking the vitamin C. Could there be glass in the supplement?
Answer: The pain and blood in her urine could have been caused by vitamin C itself rather than by a contaminant. See the Concerns and Cautions section of the Vitamin C Supplements Review for a full explanation >>.